# SDR DALA2023122810694

- Difficulty date: December 27, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 56,834 hours, 39,432 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (8 LOCATIONS) ON UPPER SKIN OF AFT MOVABLE VANE BTW STA XRS=77 TO XRS=88 AT RH WING. SUMMARY OF NRC 00077: AFT MOVABLE VANE BTW STA XRS=77 TO XRS=88 OF RH WING WAS REPAIRED PER ER/A 614501-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-614501 ADDED FOR AC 9546. (LP #0127506)
